# SDR AALA202112062290

- Difficulty date: September 20, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL OF FWD ENTRY FLOOR BETWEEN STA 312 AND STA 328 AT LBL 46, MEASURING L=0.5 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-10-02 DRAWING 141A5400.
